Alert archive / North Dakota / Wind Chill Advisories in 2011
Wind Chill Advisory 50, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill advisory at Mar 1, 2011, 9:20 AM MST for 32 counties in North Dakota. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2011, 9:20 AM MST (16:20 UTC)
- Expired
- Mar 2, 2011, 9:43 AM MST
- In force
- 24 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 4.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- -97 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
121 WWUS43 KBIS 011620 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1020 AM CST TUE MAR 1 2011 ...WIND CHILLS NOW THE MAIN THREAT... .AN ARCTIC HIGH PRESSURE SYSTEM WILL BRING FALLING TEMPERATURES TODAY ACROSS THE REGION. TEMPERATURES WILL REMAIN BELOW ZERO ACROSS WESTERN AND NORTHERN NORTH DAKOTA...AND WILL FALL TO NEAR ZERO ACROSS THE SOUTH CENTRAL. NORTHWEST WINDS OF 15 TO 25 MPH WILL COMBINE WITH THE WINDS TO CREATE WIND CHILL TEMPERATURES OF 25 TO 30 BELOW ZERO ACROSS WESTERN AND CENTRAL NORTH DAKOTA TODAY AND NORTHERN AND CENTRAL NORTH DAKOTA TONIGHT. NDZ001>005-009>013-017>019-021-020030- /O.CAN.KBIS.WW.Y.0048.000000T0000Z-110301T1800Z/ /O.NEW.KBIS.WC.Y.0050.110301T1620Z-110302T1500Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON 1020 AM CST TUE MAR 1 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST WEDNESDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. * WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NDZ031-032-012200- /O.CAN.KBIS.WW.Y.0048.000000T0000Z-110301T1800Z/ /O.NEW.KBIS.WC.Y.0050.110301T1620Z-110301T2200Z/ GOLDEN VALLEY-BILLINGS- INCLUDING THE CITIES OF...BEACH...MEDORA 920 AM MST TUE MAR 1 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. * WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NDZ033-040-041-043-044-012200- /O.NEW.KBIS.WC.Y.0050.110301T1620Z-110301T2200Z/ STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...DICKINSON...MARMARTH...MOTT...BOWMAN... HETTINGER 920 AM MST TUE MAR 1 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. * WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NDZ020-022-023-034-035-042-020030- /O.NEW.KBIS.WC.Y.0050.110301T1620Z-110302T1500Z/ OLIVER-SHERIDAN-WELLS-MORTON-BURLEIGH-GRANT- INCLUDING THE CITIES OF...CENTER...MCCLUSKY...HARVEY...MANDAN... BISMARCK...ELGIN 1020 AM CST TUE MAR 1 2011 /920 AM MST TUE MAR 1 2011/ ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST /8 AM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST /8 AM MST/ WEDNESDAY. * WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NDZ025-036-037-045>048-050-051-020030- /O.NEW.KBIS.WC.Y.0050.110301T2200Z-110302T1500Z/ FOSTER-KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH- DICKEY- INCLUDING THE CITIES OF...CARRINGTON...STEELE...JAMESTOWN... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1020 AM CST TUE MAR 1 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM CST WEDNESDAY. * WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WAA
6 follow-up statements
659 WWUS43 KBIS 011909 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 109 PM CST TUE MAR 1 2011 ...WIND CHILLS NOW THE MAIN THREAT... .AN ARCTIC HIGH PRESSURE SYSTEM WILL BRING FALLING TEMPERATURES TODAY ACROSS THE REGION. TEMPERATURES WILL REMAIN BELOW ZERO ACROSS WESTERN AND NORTHERN NORTH DAKOTA...AND WILL FALL TO NEAR ZERO ACROSS THE SOUTH CENTRAL. NORTHWEST WINDS OF 15 TO 25 MPH WILL COMBINE WITH THE WINDS TO CREATE WIND CHILL TEMPERATURES OF 25 TO 30 BELOW ZERO ACROSS WESTERN AND CENTRAL NORTH DAKOTA TODAY AND NORTHERN AND CENTRAL NORTH DAKOTA TONIGHT. NDZ031>033-040-041-043-044-012200- /O.CON.KBIS.WC.Y.0050.000000T0000Z-110301T2200Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 1209 PM MST TUE MAR 1 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. * WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NDZ025-036-037-045>048-050-051-020315- /O.CON.KBIS.WC.Y.0050.110301T2200Z-110302T1500Z/ FOSTER-KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH- DICKEY- INCLUDING THE CITIES OF...CARRINGTON...STEELE...JAMESTOWN... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 109 PM CST TUE MAR 1 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NDZ001>005-009>013-017>023-034-035-042-020315- /O.CON.KBIS.WC.Y.0050.000000T0000Z-110302T1500Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- MORTON-BURLEIGH-GRANT- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...MANDAN...BISMARCK...ELGIN 109 PM CST TUE MAR 1 2011 /1209 PM MST TUE MAR 1 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ WEDNESDAY. * WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WAA
708 WWUS43 KBIS 012205 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 405 PM CST TUE MAR 1 2011 ...COLD WIND CHILLS OF TONIGHT... .AN ARCTIC HIGH PRESSURE SYSTEM WILL BRING COLD TEMPERATURES TONIGHT ACROSS THE REGION. OVERNIGHT LOWS WILL RANGE FROM 10 TO 20 BELOW. NORTHWEST WINDS OF 10 TO 15 MPH WILL COMBINE WITH THE TEMPERATURES TO CREATE WIND CHILLS OF 25 TO 30 BELOW ZERO ACROSS WESTERN AND CENTRAL NORTH DAKOTA. REMEMBER TO COVER EXPOSED SKIN WHEN OUTSIDE TONIGHT. NDZ031>033-040-041-043-044-020615- /O.EXP.KBIS.WC.Y.0050.000000T0000Z-110301T2200Z/ /O.NEW.KBIS.WC.Y.0051.110301T2205Z-110302T1500Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 305 PM MST TUE MAR 1 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST WEDNESDAY. * WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-020615- /O.CON.KBIS.WC.Y.0050.000000T0000Z-110302T1500Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 405 PM CST TUE MAR 1 2011 /305 PM MST TUE MAR 1 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ WEDNESDAY. * WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WAA
966 WWUS43 KBIS 020354 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 954 PM CST TUE MAR 1 2011 ...COLD WIND CHILLS TONIGHT... .AN ARCTIC HIGH PRESSURE SYSTEM WILL BRING COLD TEMPERATURES ACROSS THE REGION TONIGHT. OVERNIGHT LOWS WILL RANGE FROM 10 TO 20 BELOW. NORTHWEST WINDS OF AROUND 10 MPH WILL COMBINE WITH THESE TEMPERATURES AND CREATE WIND CHILLS OF AROUND 25 BELOW ZERO ACROSS WESTERN AND CENTRAL NORTH DAKOTA. REMEMBER TO COVER EXPOSED SKIN WHEN OUTSIDE TONIGHT. NDZ025-036-037-045>048-050-051-021200- /O.CON.KBIS.WC.Y.0050.000000T0000Z-110302T1500Z/ FOSTER-KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH- DICKEY- INCLUDING THE CITIES OF...CARRINGTON...STEELE...JAMESTOWN... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 954 PM CST TUE MAR 1 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU COVER ALL EXPOSED SKIN. && $$ NDZ001>005-009>013-017>023-034-035-042-021200- /O.CON.KBIS.WC.Y.0050.000000T0000Z-110302T1500Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- MORTON-BURLEIGH-GRANT- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...MANDAN...BISMARCK...ELGIN 954 PM CST TUE MAR 1 2011 /854 PM MST TUE MAR 1 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ WEDNESDAY. * WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU COVER ALL EXPOSED SKIN. && $$ NDZ031>033-040-041-043-044-021200- /O.CON.KBIS.WC.Y.0051.000000T0000Z-110302T1500Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 854 PM MST TUE MAR 1 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY. * WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU COVER ALL EXPOSED SKIN. && $$ TM
711 WWUS43 KBIS 020654 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1254 AM CST WED MAR 2 2011 ...COLD WIND CHILLS THROUGH MID MORNING WEDNESDAY... .ARCTIC HIGH PRESSURE WILL CONTINUE TO BRING COLD TEMPERATURES ACROSS WEST AND CENTRAL NORTH DAKOTA THIS MORNING...WITH OVERNIGHT LOWS RANGING FROM 10 BELOW TO 20 BELOW ZERO. WINDS UP TO AROUND 10 MPH WILL COMBINE WITH THESE TEMPERATURES TO CREATE WIND CHILLS AS LOW AS 30 BELOW AT TIMES. NDZ031>033-040-041-043-044-021500- /O.CON.KBIS.WC.Y.0051.000000T0000Z-110302T1500Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 1154 PM MST TUE MAR 1 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY... * WIND CHILLS OF 25 BELOW TO 30 BELOW ZERO EXPECTED THROUGH MID MORNING WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU COVER ALL EXPOSED SKIN. && $$ NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-021500- /O.CON.KBIS.WC.Y.0050.000000T0000Z-110302T1500Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 1254 AM CST WED MAR 2 2011 /1154 PM MST TUE MAR 1 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING... * WIND CHILLS OF 25 BELOW TO 30 BELOW ZERO EXPECTED THROUGH MID MORNING WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU COVER ALL EXPOSED SKIN. && $$ NH
944 WWUS43 KBIS 020927 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 327 AM CST WED MAR 2 2011 ...COLD WIND CHILLS THROUGH WEDNESDAY MORNING... .SUBZERO TEMPERATURES...COMBINED WITH WINDS UP TO 10 MPH...WILL RESULT IN WIND CHILLS AS LOW AS 30 BELOW ZERO AT TIMES THIS MORNING. NDZ031>033-040-041-043-044-021730- /O.EXT.KBIS.WC.Y.0051.000000T0000Z-110302T1800Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 227 AM MST WED MAR 2 2011 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... * WIND CHILLS OF 25 BELOW TO 30 BELOW ZERO EXPECTED THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU COVER ALL EXPOSED SKIN. && $$ NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-021730- /O.EXT.KBIS.WC.Y.0050.000000T0000Z-110302T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 327 AM CST WED MAR 2 2011 /227 AM MST WED MAR 2 2011/ ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WIND CHILLS OF 25 BELOW TO 30 BELOW ZERO EXPECTED THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU COVER ALL EXPOSED SKIN. && $$ NH
912 WWUS43 KBIS 021643 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1043 AM CST WED MAR 2 2011 ...WIND CHILL ADVISORY CANCELED... .THE WIND CHILL ADVISORY THAT WAS IN EFFECT FOR WESTERN AND CENTRAL NORTH DAKOTA HAS BEEN CANCELED...HOWEVER VERY COLD AIR AND A STIFF SOUTHEAST WIND WILL CONTINUE THROUGH THE REMAINDER OF THE DAY...WITH WIND CHILL VALUES REMAINING IN THE TEENS BELOW ZERO. NDZ031>033-040-041-043-044-021745- /O.CAN.KBIS.WC.Y.0051.000000T0000Z-110302T1800Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 943 AM MST WED MAR 2 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN SOUTH DAKOTA HAS CANCELLED THE WIND CHILL ADVISORY. $$ NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-021745- /O.CAN.KBIS.WC.Y.0050.000000T0000Z-110302T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 1043 AM CST WED MAR 2 2011 /943 AM MST WED MAR 2 2011/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN SOUTH DAKOTA HAS CANCELLED THE WIND CHILL ADVISORY. $$ CONNELLY
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Mar 1, 9:09 AM MST, 11 minutes earlier.
Area forecast discussion, Mar 1, 9:09 AM MST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1009 AM CST TUE MAR 1 2011 .UPDATE...WINTER WEATHER ADVISORY CANCELLED. WIND CHILL ADVISORY NOW IN EFFECT. UPDATE CLOUDS...PRECIP CHANCES AND WINDS. && .DISCUSSION...MAIN WEATHER THREAT NOW WIND CHILLS. COLD TEMPERATURES ASSOCIATED WITH ARCTIC HIGH WILL CONTINUE TO OVERSPREAD THE REGION. WIND CHILLS WILL PRIMARILY BE NORTH AND WEST OF THE JAMES RIVER VALLEY TODAY...THEN MAINLY NORTH AND EAST OF THE MISSOURI RIVER VALLEY TONIGHT. && .AVIATION...STRONG COLD FRONT PUSHING THROUGH THE REGION. WINDS WILL DIMINISH FROM WEST TO EAST. VFR EXPECTED...WITH THE LOWEST CEILINGS ACROSS THE SOUTH AND SOUTHWEST WHERE SCT/BKN CLOUDS 2 TO 4 THOUSAND EXPECTED. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL 9 AM CST /8 AM MST/ WEDNESDAY FOR NDZ001>005-009>013-017>023-034-035-042. WIND CHILL ADVISORY UNTIL 3 PM MST THIS AFTERNOON FOR NDZ031>033- 040-041-043-044. WIND CHILL ADVISORY FROM 4 PM THIS AFTERNOON TO 9 AM CST WEDNESDAY FOR NDZ025-036-037-045>048-050-051. && WAA
Hazardous weather outlook, Mar 1, 6:18 AM MST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 718 AM CST TUE MAR 1 2011 NDZ001>005-009>013-017>019-021-031-032-021200- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS- 718 AM CST TUE MAR 1 2011 /618 AM MST TUE MAR 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH THIS MORNING FOR BLOWING SNOW AND LOW WIND CHILLS. A STRONG COLD FRONT MOVING SOUTHEAST ACROSS THE STATE THIS MORNING WILL CONTINUE TO RESULT IN STRONG NORTHWEST WINDS UP TO 45 MPH. WINDS THIS STRONG WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW...AND WIND CHILLS OF 25 TO 30 BELOW ZERO THROUGH TUESDAY MORNING. EXPECT SLICK ROAD CONDITIONS IN MANY AREAS. HAZARDOUS WIND CHILLS LOOK TO CONTINUE TUESDAY AFTERNOON AND INTO TUESDAY NIGHT OVER SOME AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ020-022-023-025-033>037-040>048-050-051-021200- OLIVER-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 718 AM CST TUE MAR 1 2011 /618 AM MST TUE MAR 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE STATE THIS MORNING. BREEZY NORTHWEST WINDS WITH GUSTS TO 35 MPH...MUCH COLDER AIR...AND SOME DRIFTING SNOW WILL OCCUR ALONG AND BEHIND THE COLD FRONT THROUGH TODAY. EXPECT SLICK ROAD CONDITIONS IN MANY AREAS. WIND CHILLS ARE EXPECTED TO RANGE FROM ZERO TO 20 BELOW DURING THE AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH/KINNEY
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 3:05 PM MST | Wind Chill Advisory | BIS | Adams, Billings, Bowman, Golden Valley, Hettinger, Slope and 1 more | 19 hr |
Nearby
Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.